# SDR USAA980378

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 36,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND AN .25 INCH CRACK IN EXTERNAL SKIN AFT OF EQUIPMENT COOLING DUCT OUTLET STATION 380 LBL 30.  INSTALLED DOUBLER OF .100 2024 T-3 PER EA 62368 SB 737-53-1117 REV 1.  (M)
